# SDR 2025F00074

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 4 AREAS OF CORROSION LOCATED ON TAILCONE SERVICE DOOR FRAME ASSEMBLY WITH ADDITIONAL 4 AREAS OF CORROSION AFTER FRAME ASSEMBLY WAS REMOVED IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FOR NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW NETJETS ENGINEERING RFTS-113054 REV.0 TITLE: N323QS (680-0134) TAILCONE SERVICE DOOR FRAME CORROSION, DATE: 25FEB25.
